MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 12CM IQ APEX 360; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 12CM IQ APEX 360; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025B312
Medical Device Problem Codes Overheating of Device (1437); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Nerve Damage (1979); Ambulation or Postural Difficulties (2544)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported postoperative, the patient experienced sensory loss in right l5 area, mild muscle weakness, due to damage caused during use of the sonopet iq tip.It was further reported that the patient will continue to be monitored.It was also reported that the original procedure for l3/4-l4 laminectomy, left massive herniotomy, was completed successfully, with no medical intervention or delays.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported postoperative, the patient experienced sensory loss in right l5 area, mild muscle weakness, due to damage caused during use of the sonopet iq tip, the patient continues to have symptoms of sensory loss in the right leg and has an unstable gait.It was further reported that the patient will continue to be monitored.It was also reported that the original procedure for l3/4-l4 laminectomy, left massive herniotomy, was completed successfully, with no medical intervention or delays.
 
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot number.H6: the quality investigation is complete.

Brand Name
12CM IQ APEX 360
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key19950664
Report Number3015967359-2024-01678
Device Sequence Number18345529
Product Code LFL
UDI-Device Identifier37613327422413
UDI-Public(01)37613327422413
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213824
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550025B312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5500050000 SONOPET IQ ULTRASONIC ASPIRATOR CONSOLE; 5500255000SONOPET IQ UNIVERSAL ANGLED HANDPIECE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown